Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 13, NWS Green Bay, WI

July 16, 2023Calumet County, Winnebago County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 16, 2023, 7:41 PM CDT for Calumet County, Winnebago County, Wisconsin. It was in force for 36 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2023, 7:41 PM CDT (00:41 UTC)
Expired
Jul 16, 2023, 8:17 PM CDT
In force
36 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Calumet County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 45 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 7:44 PM CDTHAIL 0.53 Wsw Neenah, WIReport from mPING: Half-inch (0.50 in.).
Jul 16, 7:45 PM CDTTSTM WND DMGMenasha, WICorrects time of previous tstm wnd dmg report from Menasha. Large Branches down near Smith Park. Time estimated by radar.
Jul 16, 7:45 PM CDTTSTM WND GST 60Neenah, WINear Oak Hill Cemetery in Neenah. Wind speed measured. Time estimated by radar.
Jul 16, 7:45 PM CDTHAIL 0.251 W Menasha, WI
Jul 16, 7:46 PM CDTHAIL 0.7Neenah, WIDimed sized hail. Report via social media.
Jul 16, 7:53 PM CDTTSTM WND DMGNeenah, WIVery large tree branch downed onto garage. Photo via social media.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.7 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2023-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 325 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2023-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
325 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1782 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

947 
WUUS53 KGRB 170041
SVRGRB
WIC015-139-170130-
/O.NEW.KGRB.SV.W.0013.230717T0041Z-230717T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
741 PM CDT Sun Jul 16 2023

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Northern Calumet County in east central Wisconsin...
  Northeastern Winnebago County in east central Wisconsin...

* Until 830 PM CDT.

* At 741 PM CDT, a severe thunderstorm was located near Menasha, or 7
  miles southwest of Appleton, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Menasha around 745 PM CDT.
  Appleton around 750 PM CDT.
  Northern Lake Winnebago around 755 PM CDT.
  High Cliff State Park around 800 PM CDT.
  Brillion around 815 PM CDT.

Other locations impacted by this severe thunderstorm include
Killsnake Wildlife Area, Larsen, Stockbridge, Uw Fox Valley,
Sherwood, Forest Junction, Harrison, Dundas, Allenville and St John.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4413 8867 4424 8864 4424 8804 4402 8804
TIME...MOT...LOC 0041Z 275DEG 32KT 4421 8852 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Bersch
3 follow-up statements
094 
WWUS53 KGRB 170055
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
755 PM CDT Sun Jul 16 2023

WIC139-170105-
/O.CAN.KGRB.SV.W.0013.000000T0000Z-230717T0130Z/
Winnebago WI-
755 PM CDT Sun Jul 16 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WINNEBAGO COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4410 8841 4424 8840 4424 8804 4402 8804
TIME...MOT...LOC 0055Z 281DEG 35KT 4417 8833 

$$

WIC015-170130-
/O.CON.KGRB.SV.W.0013.000000T0000Z-230717T0130Z/
Calumet WI-
755 PM CDT Sun Jul 16 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHERN CALUMET COUNTY...

At 755 PM CDT, a severe thunderstorm was located over High Cliff
State Park, or 7 miles southeast of Appleton, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Brillion around 815 PM CDT.

Other locations impacted by this severe thunderstorm include
Killsnake Wildlife Area, Harrison, Dundas, St John, Potter, Wells,
Hilbert, Sherwood, Forest Junction and Stockbridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4410 8841 4424 8840 4424 8804 4402 8804
TIME...MOT...LOC 0055Z 281DEG 35KT 4417 8833 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Bersch
007 
WWUS53 KGRB 170106
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
806 PM CDT Sun Jul 16 2023

WIC015-170130-
/O.CON.KGRB.SV.W.0013.000000T0000Z-230717T0130Z/
Calumet WI-
806 PM CDT Sun Jul 16 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHEASTERN CALUMET COUNTY...

At 806 PM CDT, a severe thunderstorm was located near Brillion, or 14
miles southeast of Appleton, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Brillion around 810 PM CDT.

Other locations impacted by this severe thunderstorm include
Killsnake Wildlife Area, Dundas, St John, Potter, Wells, Hilbert and
Forest Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4406 8821 4424 8820 4424 8804 4402 8804
TIME...MOT...LOC 0106Z 278DEG 39KT 4415 8814 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Bersch
573 
WWUS53 KGRB 170117
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
817 PM CDT Sun Jul 16 2023

WIC015-170127-
/O.CAN.KGRB.SV.W.0013.000000T0000Z-230717T0130Z/
Calumet WI-
817 PM CDT Sun Jul 16 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CALUMET COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Green Bay.

LAT...LON 4406 8821 4424 8820 4424 8804 4402 8804
TIME...MOT...LOC 0115Z 275DEG 32KT 4414 8800 

$$

Bersch

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 6:26 PM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jul 16, 6:26 PM CDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
626 PM CDT Sun Jul 16 2023

Updated aviation portion for 00Z TAF issuance

.UPDATE...
Issued at 313 PM CDT Sun Jul 16 2023

Continuing to monitor some high-based and low-topped convection
ahead of a cold front entering the northwest portion of the
forecast area. Showers and storms have been gradually increasing
in areal coverage since 2 pm CDT north of highway 29. Proximity
soundings (RAP) are strongly inverted-V with steep 0-3 km LRs
thus certainly some wind gust potential with any storms that can
maintain a decent updraft and dump some water into the dry
boundary layer for additional evaporative cooling. Will continue
to handle with SPSs for now with potential for a few localized
wind gusts to 50 mph. Storms will gradually move southeast across
the remainder of the forecast area and should gradually weaken
after 00Z.
&&

.SHORT TERM...Tonight and Monday
Issued at 155 PM CDT Sun Jul 16 2023

The main concerns for the short term forecast will be:
-Rain and a few storms this afternoon and evening
-Lingering smoke aloft from the Canadian wildfires
-Another small showers chance tomorrow

Storms Today:
A weak cold front will work its way across the region this
afternoon and evening, bringing showers with a chance of thunder
to the region. The main front is still in northwestern WI, but
some of the showers and a few storms will work their way into
north-central WI by the mid afternoon. Dynamics along the front
will be the main driver for any thunderstorm development, with
fairly impressive bulk shear around 35 knots and strong vorticity
advection along the left exit region of an upper level jet.
Despite the forcing however, instability remains at a premium,
with more modest CAPE values around 500 to 700 J/kg and only
modest mid-level lapse rates. As a result, storms will likely be
fairly scattered with the frontal passage. Stronger storms will
likely be relatively brief, arising only where the strongest
forcing aligns with the better instability. The main thunderstorm
concerns will be wind gusts mixing to the surface and small hail.
Severe weather still seems unlikely at this time.

Smoke:
Smoke has rapidly improved over the course of the day, with
surface visibility from smoke around 3 miles this morning lifting
to relatively unlimited visibility at the surface. Some hazy skies
and light smoke at the surface will remain through at least
midnight however, especially across central to east-central
Wisconsin, including the Fox Valley. There area a few hints that
some haze will return Monday afternoon, but for the most part the
worst of the smoke will be out of the region for now.

Showers Monday:
Another weak shortwave will work its away across the north on
Monday, producing cloudy skies along the Upper Peninsula border.
Some light precipitation will be possible out of this layer at
times, but no thunder is currently expected. The rest of the area
will predominantly see dry conditions.

Aside from the concerns above, temperatures will be a few degrees
cooler than last night, with lows in the upper 40s to middle 50s.
Tomorrow, high temperatures are forecast to be in the upper 60s to
upper 70s.

.LONG TERM...Monday Night Through Sunday
Issued at 155 PM CDT Sun Jul 16 2023

Overall, no significant changes to the long term portion of this
forecast package.

As far as the big picture is concerned, large-scale upper-level
pattern will undergo a rapid transition as the upper-level low
that has been loitering around southern Hudson Bay finally
releases to the northeast by 12Z Tuesday allowing upper-level
heights to rebound over the western Great Lake with flow becoming
strongly zonal. Unfortunately, consensus of medium range guidance
is also locking in on another pesky upper-level circulation over
southern Canada that will slowly drift southeast and becoming
situated somewhere just north of Lake Superior by 12Z Thursday.
With the fast zonal flow in place, confidence remains low during
the mid-week in terms of timing of aforementioned upper-low and
any weaker impulses that may eject from this primary system into
the forecast area.

In response to the approaching upper-level system, broad upper-
level PVA in concert with low-level WAA will increase late
Wednesday over the northwest portion of the forecast area, in
concert with an approaching cold front. At least initially, deeper
boundary layer moisture, steep mid-level LRs and best overall
instability will be somewhat limited as these will be mostly
bottled up across the central plains near a strong W-E baroclinic
zone that will be host to MCS activity there. Thus, it appears
precipitation late Wednesday into Wednesday night will be on the
lighter side and mostly confined to the Northwest half of the
forecast area.

On Thursday, the upper-level low pressure system and associated
surface low pressure system and cold front will likely be located
somewhere over Wisconsin with additional shower and thunderstorm
activity probable. Whether or not any of the convective activity
is able approach severe limits later in the day will largely
depend on cloud cover, extent of lingering morning activity and
how progressive the surface cold front will translate across the
forecast area. Regardless, the period from roughly 06Z Thursday
through 00Z Friday will be rather unsettled. Given the above
uncertainty, stayed close to blended temperature guidance during
this period.

Model consensus for Friday suggests that although surface low
pressure will be east of the forecast area, some E-W orientated surface
troughing may persist suggesting perhaps some diurnal shower
activity, especially into the afternoon.

By early next weekend, it appears we will be back into a more NW
flow regime with some potential for some weaker, moisture limited
impulses dropping southeast across the area from time to time.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 618 PM CDT Sun Jul 16 2023

A cold front and upper level disturbance will produce scattered
showers and thunderstorms through about 03z, so will have TEMPO
groups in the TAFs. Patchy smoke/haze in the southern part of the
forecast area is also expected to improve this evening. Expect
clearing skies and diminishing winds overnight. On Monday, expect
a fairly quiet day with gusty WNW winds and widespread cumulus
developing by mid to late morning. Ceilings could initially be in
the MVFR category in northern WI, but should rise to VFR by early
afternoon. A few light showers or sprinkles may also occur in far
northern WI.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
None.
&&

UPDATE.........ESB
SHORT TERM.....Uhlmann
LONG TERM......ESB
AVIATION.......Kieckbusch
Hazardous weather outlook, Jul 16, 2:15 PM CDT, 5 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
215 PM CDT Sun Jul 16 2023

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-171915-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
215 PM CDT Sun Jul 16 2023

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Scattered thunderstorms are possible late this afternoon, especially
north of Highway 29. The strongest storms could produce gusty
winds to 45 mph and small hail. The storms will gradually weaken
as they move southeast across the remainder of the forecast area
this evening.

Wildfire smoke from Canada may lead to reduced air quality at
times primarily south of Highway 29. An Air Quality Advisory is
in effect for east central Wisconsin and areas south until
midnight.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Thunderstorms are possible late Wednesday through Thursday. It's
too early to determine whether any of the storms will approach
severe limits.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely not be needed today and tonight.

LMZ521-522-541>543-171915-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
215 PM CDT Sun Jul 16 2023

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Scattered thunderstorms are possible this afternoon and evening.
Any thunderstorms could pose a hazard to mariners.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Thunderstorms are possible Wednesday through Thursday. Any
thunderstorms could pose a hazard to mariners.

In the hours before

Special weather statement, Jul 16, 6:58 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Green Bay WI
658 PM CDT Sun Jul 16 2023

WIZ036-170045-
Portage WI-
658 PM CDT Sun Jul 16 2023

...A strong thunderstorm will impact portions of central Portage
County through 745 PM CDT...

At 658 PM CDT, Doppler radar was tracking a strong thunderstorm near
Whiting, or near Stevens Point, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Amherst around 725 PM CDT.

Other locations impacted by this storm include Polonia, Park Ridge,
Coddington, Emmons Creek Barrens, Meehan, Ellis, Nelsonville, Keene,
Fancher and Amherst Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4437 8973 4461 8971 4459 8922 4429 8923
TIME...MOT...LOC 2358Z 283DEG 36KT 4450 8963

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Bersch
Local storm report, Jul 16, 7:04 PM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
704 PM CDT Sun Jul 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     Hail             Sturgeon Bay            44.83N 87.38W
07/16/2023  M0.70 inch       Door               WI   Trained Spotter

&&

KJ
Special weather statement, Jul 16, 7:05 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Green Bay WI
705 PM CDT Sun Jul 16 2023

WIZ022-170045-
Door WI-
705 PM CDT Sun Jul 16 2023

...A strong thunderstorm will impact portions of Door County through
745 PM CDT...

At 704 PM CDT, Doppler radar was tracking a strong thunderstorm over
Sturgeon Bay, moving east at 35 mph. Additional storms over the Bay
will move into the county the next hour.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Jacksonport around 720 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4504 8705 4501 8710 4484 8717 4477 8726
      4467 8732 4468 8779 4489 8760 4494 8745
      4507 8736 4510 8737 4524 8720 4525 8692
TIME...MOT...LOC 0004Z 256DEG 31KT 4485 8732

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

Bersch
Local storm report, Jul 16, 7:12 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
712 PM CDT Sun Jul 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     Tstm Wnd Dmg     Sister Bay              45.18N 87.11W
07/16/2023                   Door               WI   Public

            Viewer reported three trees down to local
            media. Time estimated by radar. Size of
            trees unknown.

&&

KJ
Local storm report, Jul 16, 7:20 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
720 PM CDT Sun Jul 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     Hail             Plover                  44.45N 89.53W
07/16/2023  M0.25 inch       Portage            WI   Public

&&

KJ
Special weather statement, Jul 16, 7:20 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Green Bay WI
720 PM CDT Sun Jul 16 2023

WIZ037-038-048-049-170100-
Calumet WI-Waupaca WI-Outagamie WI-Winnebago WI-
720 PM CDT Sun Jul 16 2023

...A strong thunderstorm will impact portions of northern Calumet,
northern Winnebago, south central Waupaca and southern Outagamie
Counties through 800 PM CDT...

At 720 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fremont, or 16 miles southeast of Waupaca, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Appleton and Menasha around 745 PM CDT.
  Kimberly and Darboy around 755 PM CDT.
  High Cliff State Park and Northern Lake Winnebago around 800 PM
  CDT.

Other locations impacted by this storm include Larsen, Uw Fox Valley,
Orihula, Sherwood, Forest Junction, Zittau, Harrison, Medina, Dundas
and Clarks Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4416 8889 4424 8889 4424 8893 4429 8894
      4427 8819 4424 8819 4424 8805 4405 8804
TIME...MOT...LOC 0020Z 279DEG 33KT 4423 8878

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Kieckbusch

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 7:05 PM CDTSpecial Weather StatementGRBDoor40 min
Jul 16, 7:20 PM CDTSpecial Weather StatementGRBCalumet40 min
Jul 16, 7:29 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca46 min
Jul 16, 8:10 PM CDTSpecial Weather StatementGRBManitowoc50 min
Jul 16, 8:13 PM CDTSpecial Weather StatementGRBOutagamie32 min
Jul 16, 8:45 PM CDTSpecial Weather StatementGRBManitowoc60 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.